MAUDE Adverse Event Report: TORNIER INC TORNIER HRS MAX INSERTER AND EXTRACTOR HANDLE; IMPACTOR

TORNIER INC TORNIER HRS MAX INSERTER AND EXTRACTOR HANDLE; IMPACTOR
Catalog Number ARS10245
Medical Device Problem Codes Material Protrusion/Extrusion (2979); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The long driver (ars742700) would not pass through the broach handle (ars10245) due to a pin on the handle protruding too far, blocking the driver.
 
Additional Manufacturer Narrative
Correction: d9 (product not returned).The reported event is considered confirmed.Although the product was not returned for evaluation, this was the first eps case, and the field engineer directly observed the malfunction at the time of occurrence.Based on the firsthand technical assessment, the reported assembly impairment is validated.A device inspection was not possible since the affected device was not returned and no other evidence was provided for investigation.A review of the labeling did not indicate any abnormalities.Based on the completed investigation, the root cause is attributed to a manufacturing-related deviation.To ensure thorough evaluation and recurrence prevention, an nc/capa has been initiated for detailed root cause analysis and implementation of corrective and preventive actions.As part of containment, a commercial hold has been applied to the affected batch, and pfa measures have been implemented to control any potential impact until the investigation is fully concluded.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER HRS MAX INSERTER AND EXTRACTOR HANDLE
Common Device Name
IMPACTOR
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23817847
Report Number0001649390-2025-00946
Device Sequence Number9386756
Product Code HWA
UDI-Device Identifier00840338603937
UDI-Public(01)00840338603937(11)251021(10)EV0225262
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS10245
Device Lot NumberEV0225262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown